# SDR 2005FA0001559

- Difficulty date: November 16, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N439PW
- Make and model: Beech C90A
- Aircraft serial: LJ1589
- Engine: Pwa PT6*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Bushing
- Part number: 906100105
- Condition: Seized
- Location: Elevator Tab
- Component: Elevator Tab
- Component part number: 5061001736
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH ELEVATOR TAB TO ACTUATOR PUSHROD INSPECTION FOR SAFETY NR 243, FOUND ELEVATOR TAB HORN BUSHING SEIZED.  REPLACED TAB HORN BUSHING AND ACTUATOR PUSHROD TO HORN ATTACH BOLT BUSHING, VERIFIED TAB HORN TO ACTUATOR PUSHROD OPERATIONS NORMAL IAW SAFETY COMMUNIQUE NR 243.  HAVE FOUND THIS CONDITION ON SEVERAL AC INSPECTED.  RECOMMEND THIS BE A RECURRING MANDATORY SB OR CONNECTION REDESIGNED.  HAVE FOUND THIS CONNECTION OVERTIGHTENED DURING INSPECTION, SUSPECT AS A (QUICK FIX) FOR AN EXCESSIVELY LOOSE TAB FREEPLAY CONDITION.  (K)
